I have severe morning sickness to the point I can't keep down fluids. I am taking the... generic form. I have experienced mild itchiness and or skin tingling shortly after taking the medicine for a very brief period of time. The medication is fairly effective for me so I hate to quit taking it if this is not a major problem. Is this a sign of a serious problem?The feeling only lasts for perhaps 30 seconds then goes away completely
If the itching goes away and there are no other serious allergic symptoms (difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, throat, or tongue; wheezing; unusual hoarseness) then you have nothing to worry about. If you are concerned talk with your doctor.
Like she said, if the tingling only last a brief period of time, and you are not experiencing any other side effects, you should be fine. To be on the safe side, you might want to touch base with your doctor and make sure its not affecting the baby any way with the tingling. Better to be safe and err on the side of caution. Good luck with everything and I hope you find a resolution soon.
- Zofran Information for Consumers
- Zofran Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zofran (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2010 • 1 answer
Zofran ODT - I am 19, pregnant and have no insurance. I have been very sick, so my doctor prescribed
Posted 23 Apr 2010 • 4 answers
Posted 9 Jul 2010 • 1 answer
Posted 2 Feb 2011 • 5 answers
Posted 1 Sep 2013 • 1 answer